# SDR AUS20030996

- Difficulty date: September 18, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Binding
- Location: Compressor Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE VARIABLE BLADE VALVE ACTUATORS AT THE 4 O'CLOCK AND 5 O'CLOCK POSITIONS BINDING AND INTERNAL HEXAGONAL DRIVES WORN.
